Reply To: Precipitation with Etoposide?

  • Amy Spence

    Member
    October 11, 2013 at 10:00 am

    We have had a few incidences of this with the continuous infusions of Etoposide alone and mixed with other drugs. We have further diluted and increased infusion rates with the subsequent infusions.

    ——————————————-
    Amy Spence
    All Children’s Hospital
    St. Petersburg, FL
    United States
    ——————————————-

    ——————————————-
    Original Message:
    Sent: 10-09-2013 11:10 AM
    From: Patricia Conlon
    Subject: Precipitation with Etoposide?

    This message has been cross posted to the following Discussions: Inpatient Staff Hospital Issues and APHON Open Forum .
    ——————————————-

    Are any of you having issues with line precipitation with the 23 hour bag of Etoposide?
    We have had some significant ones with a few patients from 1-4 days of receiving the dose.
    Any tips for preventing it other than more IV fluids and making sure it runs alone?

    Thanks in advance,
    ——————————————-
    Patricia Conlon, RN, CNS
    Mayo Clinic
    Rochester, MN
    United States
    ——————————————-